# SDR SIMA20201120001

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 13,548 hours, 8,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN RT SEAT TRACK FR 84.  C/A: REPAIRED SEAT TRACK AT FR 84, REF SRM 53-23-10 REPAIR 04P.
